MAUDE Adverse Event Report: ASAHI INTECC CO., LTD. FIEDLER XT; GUIDE WIRE

ASAHI INTECC CO., LTD. FIEDLER XT; GUIDE WIRE
Model Number AGP140002
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/01/2019
Type of Reportable Event Malfunction
Event or Problem Description
Wire tip broke off when physician was trying to support balloon and catheter kept coming out of vessel.Device retrieved.

Brand Name
FIEDLER XT
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
ASAHI INTECC CO., LTD.
3-100 akatsuki-cho
seto, aichi 489-0 071
JA  489-0071
MDR Report Key9803036
Report Number3004718255-2020-00135
Device Sequence Number18996097
Product Code DQX
UDI-Device Identifier04547327072854
UDI-Public(01)04547327072854(17)210630(10)180710A021
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/04/2020
Report Date (Section F) 03/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2021
Device Model NumberAGP140002
Device Catalogue NumberAGP140002
Device Lot Number180710A021
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/10/2020
Was the Report Sent to FDA? Yes
Device Age16 MO
Event Location Hospital
Date Report to Manufacturer03/06/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age79 YR
Date Report Sent to FDA03/06/2020